MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that the touchscreen was not correctly responding to touch inputs.The device was reported to be outside of use at the time of the reported problem.No patient or user harm reported.A remote service engineer (rse) was informed by the customer of the touchscreen issue.The customer stated that the touchscreen function would work intermittently.A touchscreen calibration was completed, but the issue persisted.The rse determined that the touchscreen would need to be replaced.A field service engineer (fse) went to the customer site and replaced the touchscreen.The fse then completed a touchscreen calibration and performance verification test (pvt), which the device passed.Having confirmed the full functionality of the device, it was provided back to the customer ready for use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23706017
Report Number2518422-2025-058809
Device Sequence Number10628797
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/03/2025
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown